# SDR P5CA2018062017094

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,344 hours, 20,234 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unknown
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP IS NOT INHIBITED, ON GROUND PRIOR TO ENGINE START.  PERFORMED AN OPS CHECK OF THE LEFT CTR FUEL BOOST PUMP IAW AMM 28-22-00.  OPS CHECK NORMAL.
